BibTeX record journals/appml/GorbanSZ07

download as .bib file

@article{DBLP:journals/appml/GorbanSZ07,
  author    = {Alexander N. Gorban and
               Neil R. Sumner and
               Andrei Yu. Zinovyev},
  title     = {Topological grammars for data approximation},
  journal   = {Appl. Math. Lett.},
  volume    = {20},
  number    = {4},
  pages     = {382--386},
  year      = {2007},
  url       = {https://doi.org/10.1016/j.aml.2006.04.022},
  doi       = {10.1016/j.aml.2006.04.022},
  timestamp = {Wed, 14 Nov 2018 10:15:02 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/appml/GorbanSZ07},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics